# SDR TSAA20170725018

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 47,081 hours, 48,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LT WING UPPER SKIN AT TRAILING EDGE FROM WBL 300-392 IAW ENG DWG NR R27905.1-57-004-001 REV NC DATED 2017 JUN 27.
